A new comparative study between homotopy analysis transform method and homotopy perturbation transform method on a semi infinite domain M Khan, MA Gondal, I Hussain, SK Vanani Mathematical and Computer Modelling 55 (3-4), 1143-1150, 2012 | 146 | 2012 |
Two new classes of optimal Jarratt-type fourth-order methods F Soleymani, SK Khattri, SK Vanani Applied mathematics letters 25 (5), 847-853, 2012 | 96 | 2012 |
On the numerical solution of differential equations of Lane–Emden type SK Vanani, A Aminataei Computers & Mathematics with Applications 59 (8), 2815-2820, 2010 | 76 | 2010 |
Tau approximate solution of fractional partial differential equations SK Vanani, A Aminataei Computers & Mathematics with Applications 62 (3), 1075-1083, 2011 | 72 | 2011 |
Optimal Steffensen-type methods with eighth order of convergence F Soleymani, SK Vanani Computers & Mathematics with Applications 62 (12), 4619-4626, 2011 | 65 | 2011 |
Numerical solution of delay differential equations using Legendre wavelet method MS Hafshejani, SK Vanani, JS Hafshejani World Applied Sciences Journal 13, 27-33, 2011 | 52 | 2011 |
Operational Tau approximation for a general class of fractional integro-differential equations SK Vanani, A Aminataei Computational & Applied Mathematics 30, 655-674, 2011 | 52 | 2011 |
Some modifications of King’s family with optimal eighth order of convergence F Soleymani, SK Vanani, M Khan, M Sharifi Mathematical and Computer Modelling 55 (3-4), 1373-1380, 2012 | 44 | 2012 |
Tau approximate solution of weakly singular Volterra integral equations SK Vanani, F Soleymani Mathematical and Computer Modelling 57 (3-4), 494-502, 2013 | 42 | 2013 |
The Laplace homotopy analysis method for solving a general fractional diffusion equation arising in nano-hydrodynamics AS Arife, SK Vanani, F Soleymani Journal of Computational and Theoretical Nanoscience 10 (1), 33-36, 2013 | 39 | 2013 |
On the numerical solution of neutral delay differential equations using multiquadric approximation scheme SK Vanani, A Aminataei Bulletin of the Korean Mathematical Society 45 (4), 663-670, 2008 | 36 | 2008 |
On the numerical solution of generalized pantograph equation SK Vanani, JS Hafshejani, F Soleymani, M Khan World Applied Sciences Journal 13 (12), 2531-2535, 2011 | 34 | 2011 |
A low-cost numerical algorithm for the solution of nonlinear delay boundary integral equations SK Vanani, S Heidari, M Avaji Journal of Applied Sciences 11 (20), 3504-3509, 2011 | 32 | 2011 |
A class of three-step derivative-free root solvers with optimal convergence order F Soleymani, S Karimi Vanani, M Jamali Paghaleh Journal of Applied Mathematics 2012, 2012 | 31 | 2012 |
A general three-step class of optimal iterations for nonlinear equations F Soleymani, S Karimi Vanani, A Afghani Mathematical Problems in Engineering 2011, 2011 | 24 | 2011 |
A numerical algorithm for the space and time fractional Fokker‐Planck equation S Karimi Vanani, A Aminataei International Journal of Numerical Methods for Heat & Fluid Flow 22 (8 …, 2012 | 23 | 2012 |
Multiquadric approximation scheme on the numerical solution of delay differential systems of neutral type SK Vanani, A Aminataei Mathematical and Computer Modelling 49 (1-2), 234-241, 2009 | 20 | 2009 |
On the numerical solution of fractional partial differential equations SK Vanani, A Aminataei Mathematical and Computational Applications 17 (2), 140-151, 2012 | 17 | 2012 |
Numerical solution of fractional Fokker-Planck equation using the operational collocation method A Aminataei, SK Vanani Appl. Comput. Math 12 (1), 33-43, 2013 | 15 | 2013 |
Numerical solution of differential algebraic equations using a multiquadric approximation scheme SK Vanani, A Aminataei Mathematical and Computer Modelling 53 (5-6), 659-666, 2011 | 15 | 2011 |